# SDR DALA2017031001924

- Difficulty date: March 9, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 42,317 hours, 29,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1087
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS 3/16 INCH LONG CRACK FROM RIVET HOLE AT BS 1087, APPROXIMATELY ONE INCH ABOVE LONGERON 14L.  REPAIRED IAW PRI 556129-14, REVISION 0, AND COMPLIED WITH ER/A 556129-14, REVISION ORIGINAL.
